# SDR ASAA2023033042650

- Difficulty date: March 30, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N937AK
- Make and model: Boeing 737-9
- Aircraft serial: 44100
- Aircraft time: 3,209 hours, 953 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 632920682
- Part serial: 2920
- Condition: Damaged
- Location: #2 Engine
- Part time: 3,205 hours, 951 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE #2 ENG RUN FOUND, FOUND HP LOCKOUT BOLT DAMAGE. GROUNDED - YES. REMOVED AND REPLACED #2 HPSOV IAW B737-9 AMM 36-11-07 AND PERFORMED PNEUMATIC LEAK TEST IAW AMM 36-11-07 NO LEAK NOTED.
